# SDR FDEA201204011208

- Difficulty date: April 1, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INTERSPAR SKIN L/E UPPER SURFACE, FOUND CORROSION AT WS 688.5 - 691.  REPAIRED IAW EA F-5710-155889. REPAIR IS CLASSIFIED AS MINOR.
